MathSciNet Relay Station
MathSciNet bibliographic data
MR1685756 34K40
Vlasov, V. V. On a class of differential-difference equations of neutral type. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1999, no. 2, 20--29; translation in Russian Math. (Iz. VUZ) 43 (1999), no. 2, 17–26
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement